MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD PLATINUM - WOVEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD PLATINUM - WOVEN DOUBLE VELOUR VASCULAR GRAFT; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M00202175416P0
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other complaint was reported for the same sterilization lot.The device history records review concludes that there is no non-conformance / planned deviation in relation with the event reported.It was reported that the product is available for investigation, it should be returned to intervascular for examination.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.The device was not returned yet.
 
Event or Problem Description
Surgeon cut the graft with scissors for use on the patient, but a lot of seams appeared on the cut surface of the graft.User replaced the product with hgk0014-40 to complete the operation.No patient info from this hospital.
 
Event or Problem Description
See initial mfr report # (b)(4).Complaint # (b)(4).Additional information: "the surgeon cut the graft using a general surgical scissor (metzenbaum scissor).".
 
Additional Manufacturer Narrative
(10/213) the involved product was returned to intervascular and was visually inspected by our quality assurance (qa) supervisor.The conclusions are: "the discrepancy is confirmed, the graft is frayed ¿ ¿except the part cut by the surgeon, the rest of the graft is compliant".¿it is not possible to conclude that the product was not defective at the time of manufacturing because the returned product examined is defective now, however it is unlikely that the graft was like this at factory leave¿.(67) the conducted investigation suggests that the product was not defective at the time of manufacturing.(61) unintended use error caused or contributed to event.Indeed, during the investigation, we were informed that "the surgeon cut the graft using a general surgical scissor (metzenbaum scissor)".However, due to their intrinsic weaving pattern, woven grafts are prone to fraying when cut with scissors.As indicated in the product instructions for use, a low-temperature disposable cautery should be used to minimize fraying when cutting this graft.

Brand Name
HEMASHIELD PLATINUM - WOVEN DOUBLE VELOUR VASCULAR GRAFT
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat
MDR Report Key9391872
Report Number1640201-2019-00087
Device Sequence Number11180391
Product Code MAL
UDI-Device Identifier00384401018186
UDI-Public00384401018186
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K021213
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberM00202175416P0
Device Catalogue NumberM00202175416P0
Device Lot Number19E01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2019
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date11/29/2019
Supplement Report FDA Received Date01/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1